Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Euler characteristic is stable under compact perturbations


Author: Calin-Grigore Ambrozie
Journal: Proc. Amer. Math. Soc. 124 (1996), 2041-2050
MSC (1991): Primary 47A53; Secondary 47A55
MathSciNet review: 1322909
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove in the general case the stability under compact perturbations of the index (i.e. the Euler characteristic) of a Fredholm complex of Banach spaces. In particular, we obtain the corresponding stability property for Fredholm multioperators. These results are the consequence of a similar statement, concerning more general objects called Fredholm pairs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A53, 47A55

Retrieve articles in all journals with MSC (1991): 47A53, 47A55


Additional Information

Calin-Grigore Ambrozie
Affiliation: Institute of Mathematics, Romanian Academy, P.O.Box 1-764 RO-70700 Bucharest, Romania
Email: cambroz@imar.ro

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03283-2
PII: S 0002-9939(96)03283-2
Keywords: Index, Fredholm complex of Banach spaces
Received by editor(s): December 21, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society